# SDR ASOA200900932

- Difficulty date: August 26, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 27,842 hours, 24,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NR 2 EXTERIOR EMERGENCY LIGHT INOP.
